# SDR AALA202303136871

- Difficulty date: March 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A320*
- Aircraft serial: 6479
- Aircraft time: 25,385 hours, 10,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD CEILING EMERGENCY LIGHT AT BIN 32 INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
